Adli Bir Olgu Olarak Çakmak Gazı İnhalasyonu ve Nörolojik Sekelleri

Articles > Article · 2020

Authors: Ahsen KAYA, Selen CAN TEMÜRKOL, Burcu Özçalışkan, Hülya GÜLER

The Bulletin of Legal Medicine, International, 2020, vol 25, pp 148-153

DOI: 10.17986/blm.1327

Summary

The use of inhalants, also known as volatile substances, is increasing all over the world. Lighter gas is one of the most frequently used inhalants, because it is easily accessible, can be bought legally and cheaply and has a pleasant effect in a short time. In this case report, an 18-year-old case that had a cardiac arrest in the street after lighter gas inhalation about three years ago was presented. He had a generalized tonic seizure during his follow-up in intensive care unit, and had changes secondary to hypoxic ischemic damage due to inhalation of butane gas in his cranial MRI and also had severe motor and mental neurological sequelae. In literature review, there were mostly autopsy studies of sudden death due to lighter gas inhalation. We think that presented case would contribute to the literature because it clearly reveals neurological sequelae as a result of lighter gas inhalation.

View details